# SDR SWAA2024090314929

- Difficulty date: July 21, 2024
- Submitted: September 3, 2024
- Operation: Air carrier
- Aircraft: N485WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32473
- Aircraft time: 66,453 hours, 39,795 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Support Fitting
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/W REAR SPAR T/E LOWER ACCESS PANEL 551GB I/B FWD SUPPORT RODS UPPER SUPPORT FITTING CRACKED MKD DOT<[01] REMOVED AND REPLACED SUPPORT FITTING P/N 115A2350-1 AT L/W REAR SPAR T/E LOWER ACCESS PANEL 551 GB I/B FWD SUPPORT ROD UPPER AS PER SRM 51-40-02-0G-0; SRM 51-40-05-0G-0 AND DWG NO. 115A5300; 115A2350.;[02] VERIFIED REPLACED. C/W AUDIT PER MPM 52.02.02
